# SDR C2XA04CL016

- Difficulty date: February 29, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG FLIGHT 2931 THE CREW REPORTED THE OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE WHEN TESTED.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TEST AND NO DEFECTS WERE FOUND.  WHEN AIRCRAFT GOT TO IAH THE CREW REPORTED THE OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INTERMITTENT WHEN TESTED.  MAINTENANCE INSPECTED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
